Advertisement

Applied Mathematics and Mechanics

, Volume 3, Issue 1, pp 33–47 | Cite as

Asymptotic experssion of the solution of general boundary value problem for higher order elliptic equation with perturbation both in boundary and in operator

  • Lin Zong-chi
Article

Abstract

In this paper basing on (1) and (2), we study the singular perturbation of general boundary value problem for higher order elliptic equation with perturbation both in the boundary and in the operator, so as to establish the asymptotic expression involving two parameters. Thus, the iterative process of finding the asymptotic solution is derived and the estimation of the remainder term is given out, we extend and improve the previously published papers.

Keywords

Mathematical Modeling Industrial Mathematic Iterative Process Elliptic Equation Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lin Zong-chi, Singular perturbation problem for elliptic differential equations of order 4 under general boundary value condition, (in Chinese), Journal of Fujian Normal University (Edition on Natural Science), 1 (1980), pp. 1–7.Google Scholar
  2. 2.
    Lin Zong-chi, Singular perturbation for higher order elliptic equations under general boundary value condition, (in Chinese), Journal of Fujian Normal University, (Edition on Natural Science), 2, (1980), pp. 1–12.Google Scholar
  3. 3.
    Lions, J.L. and Magenes, E., Non-Homogeneous Boundary Value Problem and Applications, Springer-Verlag, New York, Heideberg, Berlin (1972).Google Scholar
  4. 4.
    Besjes, J.G., Singular perturbation problems for linear elliptic differential operators of arbitrary order, J. Math. Annal and Appl, 49 (1975), pp. 24–46.Google Scholar
  5. 5.
    Jiang Fu-ru and Gao Ru-xi, Singular perturbation of general boundary value problems for higher order elliptic equation, (in Chinese), Kexue Tongbao, 24(23), (1979), pp. 1057–1061.Google Scholar

Copyright information

© Techmodern Business Promotion 1982

Authors and Affiliations

  • Lin Zong-chi
    • 1
  1. 1.Department of MathematicsFujian Normal UniversityFuzhou

Personalised recommendations